# SDR MU1Z2011020200003

- Difficulty date: March 14, 2011
- Submitted: March 22, 2011
- Operation: General aviation
- Filed by: Aerovias del Continente Americano, S.A., repair station MU1Z335K
- Aircraft: N498TA
- Make and model: Airbus A320-233
- Aircraft serial: 3418
- Aircraft time: 12,042 hours, 4,817 cycles
- Engine: Iae V2527EA5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT BETWEEN FR 6 AND FR 7 APROX 6.5" DOWN RT SIDE STRINGER.  DEPTH 1.57MM A= 21.97MM.
